# SDR SWAA2013021412683

- Difficulty date: January 30, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 43,213 hours, 25,217 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB SKIN CRACKED AT REAR SPAR, STAB STA 92.70-101.90 APPROX 1.5" LONG.  REPAIRED RT HORIZ STAB LOWER SKIN COMMON TO REPAIR SPAR CHORD, AT STAB STA 92.70 TO 101.90 PER SRM 55-10-01-2R-11.
